# SDR USAA040097

- Difficulty date: March 30, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 47,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHORD CORRODED 4 SQUARE INCHES, FORWARD SIDE AT Y-CHORD.  CLEANED CORROSION PER SRM 51-10-02.  (M)
